Advertisement

Reactions Weekly

, Volume 1734, Issue 1, pp 334–334 | Cite as

Mitomycin

Various toxicities: case report
Case report
  • 18 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 53-year-old woman developed retinal toxicity, retinal necrosis, relative afferent pupillary defect, corneal oedema, mature cataract, nuclear sclerosis, decreased red reflex, retinal veinular tortuosity, retinal artery narrowing, retinal oedema, ciliary body shortening and detachment (atrophy), ciliary body detachment-induced hypotony, intraretinal haemorrhage, retinal haemorrhage, subretinal fluid, retinal atrophy, iris atrophy, spongy iris stroma, dilated iris and optic disc pallor following inadvertent intravitreal injection of mitomycin instead of bevacizumab for diabetic macular oedema [not all duration of treatment to reaction onsets stated].

The woman, who was diagnosed with diabetic macular oedema in the right eye, was scheduled to receive intravitreal bevacizumab...

Reference

  1. Mirshahi A, et al. Consequences of inadvertent intravitreal Mitomycin C injection. International Journal of Retina and Vitreous 4: 12 Feb 2018. Available from: URL: http://doi.org/10.1186/s40942-018-0110-6 - Iran

Copyright information

© Springer Nature Switzerland AG 2019

Personalised recommendations